# SDR 9521709936

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Battery
- Location: Main Cabin Door
- Part time: 16,802 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAIN CABIN DOOR EVACUATION SLIDE FAILED BATTERY CHECK.  REPLACED SLIDE.  OPERATIONAL CHECK GOOD.
